# SDR 2008UALA00105

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 55,980 hours, 31,395 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E SLAT, LOWER SKIN PUNCTURED JUST INBOARD OF ACTUATOR FROM UPSTOP PAD LODGED IN STRUCTURE.  INSTALLED SPLICE PLATE AND FILLER REPAIR.
